# SDR AALA2019062119004

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 61,407 hours, 26,863 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Vibration
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS A NOTICEABLE VIBRATION WHEN BRAKES APPLIED WAS NOTED AS WE TAXIED INTO THE GATE IT WAS MORE NOTICEABLE AS WE TURNED, INTO THE GATE. MAINTENANCE ACCOMPLISHED BITE OF BSCU, NO FAULTS FOUND. ACCOMPLISHED NORMAL BRAKE, BRAKE BLEED IAW AMM 32-42-00. TAXIED A/C BRAKES OPERATED NORMAL.
